Invariant measures for SPDEs with reflection Invariant Measures for SPDEs with Reflection

Access this Article

Search this Article

Author(s)

    • Otobe Yoshiki
    • Department of Mathematical Sciences, Faculty of Science, Shinshu University

Journal

  • Journal of mathematical sciences, the University of Tokyo

    Journal of mathematical sciences, the University of Tokyo 11(4), 425-446, 2004-12-24

    Graduate School of Mathematical Sciences, The University of Tokyo

Codes

  • NII Article ID (NAID)
    110001032918
  • NII NACSIS-CAT ID (NCID)
    AA11021653
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-5705
  • Data Source
    NII-ELS  IR 
Page Top